# SDR SWIA2020040750007

- Difficulty date: February 16, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 625 CLIP IS CRACKED AT STR 14L  L/H SIDE   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED CLIP P/N 601R-35012-52 AT AFT FS 625 STR 14L LH REF BOMBARDIER DWG AND CRJ200 SRM. SEE ATTACHED SKY CARD.
